Fexofenadine 180mg for non-drowsy relief of upper respiratory allergies.
Fexon contains the active ingredient Fexofenadine and provides temporary relief of runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes due to hay fever or other upper respiratory allergies.
Attributes
Product Content
How to Use:
• Take one tablet once daily, or as directed by your physician.
• Swallow the tablet with a glass of water.
• Can be taken with or without food.
• Take at the same time each day for consistent relief.
The link to Fexon 180mg 10 Tablets has been copied